# SDR MASA2016021312764

- Difficulty date: February 13, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 15,951 hours, 15,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, AFT LAV SMOKE INDICATION.  PERFORMED ENGINE RUNS, OPS CHECKED GOOD.
